# SDR AALA202309053491

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A320*
- Aircraft serial: 6236
- Aircraft time: 29,373 hours, 11,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR YELLOW ARMING LEVERS LOOSE. MAINTENANCE SECURED ARMING LEVER AS REQUIRED.
